MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; MDLR PRM RMR XLG PLT TIP

EXACTECH, INC. EQUINOXE; MDLR PRM RMR XLG PLT TIP
Catalog Number 315-25-15
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, the pilot reamer broke while reaming the glenoid of this male patient.All pieces were retrieved and confirmed by x ray.No time was added to the procedure and the patient wasn¿t harmed.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
(h3) the broken reamer reported was likely the result of the reamer experiencing high loads possibly during off-axis reaming and/or contact with hard bone which led to brittle fracture of the blades.

Brand Name
EQUINOXE
Common Device Name
MDLR PRM RMR XLG PLT TIP
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11504663
Report Number1038671-2021-00116
Device Sequence Number20136611
Product Code LXH
UDI-Device Identifier10885862085375
UDI-Public10885862085375
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number315-25-15
Device Lot Number68106006
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/25/2021
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date03/17/2021
Supplement Report FDA Received Date04/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;